# SDR CA101006012

- Difficulty date: September 24, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 6,656 hours
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Failed
- Location: Main Rotor
- Part time: 3,405 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION A LARGE (4.5") CIRCULAR BLISTER WAS NOTED ON THE MAIN ROTOR BLADE. BOTH TOP AND BOTTOM OF THE BLADE WERE AFFECTED. THE AREA OF DELAMINATION WAS 28` OUTBOARD OF THE ROOT OF THE BLADE, DIRECTLY ADJACENT TO THE LAST OUTBOARD DOUBLER. PRODUCT SUPPORT WAS NOTIFIED AND THE AREA WAS MAPPED AND PHOTOGRAPHED. ENGINEERING REPORTED THAT THE BLADE WAS NOT REPAIRABLE. BLADE WAS REMOVED FROM THE A/C AND THE ROOT SECTION CUT OFF TO BE SENT TO BHT ENGINEERING FOR ANALYSIS. BEFORE BEING SENT AWAY THE BLADE SECTION WAS THOROUGHLY INSPECTED VISUALLY AND WITH FLUORESCENT LPI WITH NO INDICATION FOUND. THE BLADE HAS NO DAMAGE HISTORY AND THE AIRCRAFT HAD FLOWN 4 DAYS PRIOR WITH INDICATIONS NOTED DURING FLIGHT OR WITH PREFLIGHT INSPECTION. THE AIRCRAFT WAS HANGARED AT THE TIME OF DISCOVERY THE DELAMINATION.
